Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Experiencing dizziness, nausea, headache, stomach pain and icthing breasts. Disorder?

Hi Dr my name is Amohelang I have being experiencing some dizziness ,nauseous, headache , stomach pain and icthing breast .I have done pregnant test at first I got positive and do more two and went to the Dr but I got negative and the thing is I m never be a Dr person cause I don t get sick easy but lately is different story and I can t eat lot of sugar anymore,Dr do I have some kinda disorder or deseases that make like this if I m truely not pregnant causes I can t take out that positive results I got,pease help me I don t know what to do anymore please
Asked On : Wed, 19 Sep 2012
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
you should get an ultrasound done to confirm whether you are pregnant or not.if you are not pregnant then you must be suffering with mild digestive problem but should not panic and confirm your pregnancy status first.
Answered: Wed, 19 Sep 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor